# SDR 99ZZZX1631

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N448ER
- Make and model: Cessna 172R
- Aircraft serial: 17280610
- Engine: Lyc IO360L2A
- System (JASC): 7414 · Magneto/Distributor
- Part: Screw
- Condition: Loose
- Location: Magneto
- Part time: 482 hours
- Component: Slick, 4371
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH DISTRIBUTOR BLOCK SCREWS, BREAKER POINT PIVOT SCREW, AND COIL GROUND SCREW FOUND LOOSE DURING FIRST 500-HOUR INSPECTION.
